Im taking Flunil (td) from last 3 months which causes acidity, for which Dr. gave me pentocid(td) even then Im unable to bare the pain in the foodpipe. Is there anything that can be done to stop my acidity to an extent. As taking pentocid reduces the ability of stomach to produce HCl if taken for long. So plz help in detaill.
Like the answers? Chat privately with the doctor of your choice
Since flunil is causing acidity and reflux symptoms (uncontrollable even with pantoprazole) then you might need to change flunil. But here also I would advice you to consult your psychiatrist who will weigh the risk of acidity with the benefit that will happen with flunil...
Are you taking flunil after food? If yes then ask your doc to give anti acid medication twice daily before meals. Even then if you have no relief you can ask for change of medication(flunil). Associated anxiety also needs to be addressed.
All the medicines r not suitable for all the people, switch to other medicines of same group now after visiting ur doctor. But if it suits, it is one of the best options.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.